| Model Number |
SC-1132 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Battery Problem (2885)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing loss of stimulation.It was also noted that the patients implantable pulse generator (ipg) was nearing end of battery life.The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted device was retained by customer per facility policy.
Additional Manufacturer Narrative
Block b3: exact date unknown, explant date used as the approximated date of event.